
Hermite-Hadamard Type Inequalities for Exponentially 𝒑-Convex Stochastic Processes
Yıl: 2019 Cilt: 23 Sayı: 5 Sayfa Aralığı: 1012 - 1018 Metin Dili: İngilizce DOI: 10.16984/saufenbilder.561040 İndeks Tarihi: 27-11-2019
Hermite-Hadamard Type Inequalities for Exponentially 𝒑-Convex Stochastic Processes
Öz: In this paper, the concept of exponentially 𝑝-convex stochastic process is introduced. Severalnew inequalities of Hermite-Hadamard type for exponentially 𝑝-convex stochastic process areestablished. Some special cases are given which are obtained from our main results. The resultsobtained in this work are the generalizations of the known results.
Anahtar Kelime: Belge Türü: Makale Makale Türü: Araştırma Makalesi Erişim Türü: Erişime Açık
- M. Abramovitz and I. A. Stegun, “Handbook of Mathematical Functions with Formulas, Graphs, and Mathematical Tables”, Dover, New York, 1965.
- L. Gonzalez, N. Merentes and M. Valera- Lopez, “Some estimates on the Hermite- Hadamard inequality through convex and quasi-convex stochastic processes”, Mathematica Aeterna, vol. 5, no. 5, pp. 745–767, 2015.
- D. Kotrys, “Hermite-Hadamard inequality for convex stochastic processes”, Aequationes Mathematicae, vol. 83, pp. 143–151, 2012.
- D. Kotrys, “Remarks on strongly convex stochastic processes”, Aequationes Mathematicae, vol. 86, pp. 91–98, 2013.
- L. Li and Z. Hao, “On Hermite-Hadamard inequality for h-convex stochastic processes”, Aequationes Mathematicae, vol. 91, pp. 909–920, 2017.
- S. Maden, M. Tomar and E. Set, “Hermite- Hadamard type inequalities for s-convex stochastic processes in first sense”, Pure and Applied Mathematics Letters, vol. 2015, pp. 1–7, 2015.
- N. Mehreen and M. Anwar, “Hermite- Hadamard type inequalities for exponentially p-convex functions and exponentially s-convex functions in the second sense with applications”, Journal of Inequalities and Applications, vol. 2019, no. 92, pp. 1–17, 2019.
- K. Nikodem, “On convex stochastic processes”, Aequationes Mathematicae, vol. 20, pp. 184–197, 1980.
- N. Okur, İ. İşcan and E. Yuksek Dizdar, “Hermite-Hadamard type inequalities for pconvex stochastic processes”, An Int. J. Optim. and Cont., vol. 9, no. 2, pp. 148– 153, 2019.
- M. Z. Sarıkaya, H. Yaldız and H. Budak, “Some integral inequalities for convex stochastic processes”, Acta Math. Univ. Comenianae, LXXXV, pp. 155–164, 2016.
- E. Set, M. Tomar and S. Maden, “Hermite- Hadamard type inequalities for s-convex stochastic processes in the second sense”, Turkish Journal of Analysis and Number Theory, vol. 2, no. 6, pp. 202–207, 2016.
- E. Set, M. Z. Sarıkaya and M. Tomar, “Hermite-Hadamard type inequalities for coordinates convex stochastic processes”, Mathematica Aeterna, vol. 5, no. 2, pp. 363–382, 2015.
- M. Shaked and J. G. Shanthikumar, “Stochastic convexity and its applications”, Advances in Applied Probability, vol. 20, pp. 427–446, 1988.
- A. Skowronski, “On some properties of J stochastic processes”, Aequationes Mathematicae, vol. 44, pp. 249–258, 1992.
- M. Tomar, E. Set and S. Maden, “Hermite- Hadamard type inequalities for log-convex stochastic processes”, Journal of New Theory, vol. 2, pp. 23–32, 2015.
- M. Tomar, E. Set and N. O. Bekar, “Hermite-Hadamard type inequalities for strongly log-convex stochastic processes”, Journal of Global Engineering Studies, vol. 1, no. 53–61, 2014.
APA | ÖZCAN S (2019). Hermite-Hadamard Type Inequalities for Exponentially 𝒑-Convex Stochastic Processes. , 1012 - 1018. 10.16984/saufenbilder.561040 |
Chicago | ÖZCAN SERAP Hermite-Hadamard Type Inequalities for Exponentially 𝒑-Convex Stochastic Processes. (2019): 1012 - 1018. 10.16984/saufenbilder.561040 |
MLA | ÖZCAN SERAP Hermite-Hadamard Type Inequalities for Exponentially 𝒑-Convex Stochastic Processes. , 2019, ss.1012 - 1018. 10.16984/saufenbilder.561040 |
AMA | ÖZCAN S Hermite-Hadamard Type Inequalities for Exponentially 𝒑-Convex Stochastic Processes. . 2019; 1012 - 1018. 10.16984/saufenbilder.561040 |
Vancouver | ÖZCAN S Hermite-Hadamard Type Inequalities for Exponentially 𝒑-Convex Stochastic Processes. . 2019; 1012 - 1018. 10.16984/saufenbilder.561040 |
IEEE | ÖZCAN S "Hermite-Hadamard Type Inequalities for Exponentially 𝒑-Convex Stochastic Processes." , ss.1012 - 1018, 2019. 10.16984/saufenbilder.561040 |
ISNAD | ÖZCAN, SERAP. "Hermite-Hadamard Type Inequalities for Exponentially 𝒑-Convex Stochastic Processes". (2019), 1012-1018. https://doi.org/10.16984/saufenbilder.561040 |
APA | ÖZCAN S (2019). Hermite-Hadamard Type Inequalities for Exponentially 𝒑-Convex Stochastic Processes. Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 23(5), 1012 - 1018. 10.16984/saufenbilder.561040 |
Chicago | ÖZCAN SERAP Hermite-Hadamard Type Inequalities for Exponentially 𝒑-Convex Stochastic Processes. Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi 23, no.5 (2019): 1012 - 1018. 10.16984/saufenbilder.561040 |
MLA | ÖZCAN SERAP Hermite-Hadamard Type Inequalities for Exponentially 𝒑-Convex Stochastic Processes. Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, vol.23, no.5, 2019, ss.1012 - 1018. 10.16984/saufenbilder.561040 |
AMA | ÖZCAN S Hermite-Hadamard Type Inequalities for Exponentially 𝒑-Convex Stochastic Processes. Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi. 2019; 23(5): 1012 - 1018. 10.16984/saufenbilder.561040 |
Vancouver | ÖZCAN S Hermite-Hadamard Type Inequalities for Exponentially 𝒑-Convex Stochastic Processes. Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi. 2019; 23(5): 1012 - 1018. 10.16984/saufenbilder.561040 |
IEEE | ÖZCAN S "Hermite-Hadamard Type Inequalities for Exponentially 𝒑-Convex Stochastic Processes." Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 23, ss.1012 - 1018, 2019. 10.16984/saufenbilder.561040 |
ISNAD | ÖZCAN, SERAP. "Hermite-Hadamard Type Inequalities for Exponentially 𝒑-Convex Stochastic Processes". Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi 23/5 (2019), 1012-1018. https://doi.org/10.16984/saufenbilder.561040 |